# SDR DXTA2025102305389

- Difficulty date: October 21, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N307QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800130
- Aircraft time: 16,198 hours, 10,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 64300281
- Part serial: NISN307QS02
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE SEAT LIGHT ABOVE SEAT 9 DOES NOT ILLUMINATE DURING THE EMERGENCY LIGHT TEST IN EITHER THE ARMED OR ON SWITCH POSITION AND POWERED BY EMERGENCY BATTERY POWER. CORRECTIVE ACTION: REMOVED AND REPLACED #2 EMERGENCY BATTERY IAW CE680A MM 33-50-10. LIGHTS OPS CHECKS GOOD
